# SDR DALA2021021100797

- Difficulty date: February 11, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND LEVEL 2 CORROSION ON FLOOR BEAM AT STA 1640 BTW RBL 51 TO RBL 60. FLOOR BEAM REPAIRED PER SRM. (LP 1727639)
